# SDR MASA2015081812318

- Difficulty date: August 14, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N86312
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000432
- Aircraft time: 19,667 hours, 1,164 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Pax Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF AFT PASSENGER DOOR PNEUMATIC PRESSURE, IT WAS FOUND TO BE AT 1500PSI.  DOOR WAS SERVICED & REINSPECTED WITH IN 24HRS. INSPECTION WAS CHECK GOOD M5524038 AT 24HRS & M5524039 AT 48HRS TO BE COMPLIED WITH.
